|having joint paint taking atripla for a year now
Oct 13, 2012
having joint paint taking atripla for a year now, m̶̲̥̅̊y̶̲̥̅̊ doctor has me to take diclofenac but it still persist. And what can I do now.
| Response from Dr. Young
Hello and thanks for posting.
It's first important to understand what the possible causes of your joint pain might be-- is it arthritis? Another medical condition? The fact that you're taking diclofenac without relief would make me think that the symptoms are not related to an inflammatory process (like arthritis).
While it would be unusual, it's worth asking if your current medications (including Atripla, but are there other medications or supplements that you're taking) are the culprit. One simple way to test this is to interrupt your treatment for a week or two and see if your symptoms improve. This should be done with medical observation, particularly if your CD4 count is low. If symptoms improve, then the finger would point towards one of the components of the Atripla. A treatment modification then might help with your joint pain.
I hope that helps. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.